MathSciNet Relay Station
MathSciNet bibliographic data
MR1913916 33D45 (33C45 33D15)
Ismail, Mourad E. H.; Stanton, Dennis $q$-integral and moment representations for $q$-orthogonal polynomials. Canad. J. Math. 54 (2002), no. 4, 709–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement